Items where Author is "Maller, R.A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Doney, R. A. and Maller, R.A. (2005) Passage times of random walks and Lévy processes across power law boundaries. Probability Theory and Related Fields, 133 (1). pp. 57-70. ISSN 1432-2064

Doney, R. A. and Maller, R.A. (2002) Stability of the overshoot for Lévy processes. The Annals of Probability, 30 (1). pp. 188-212. ISSN 0091-1798

This list was generated on Sun Jun 16 01:00:41 2019 BST.